# SDR CALA2010072700348

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,506 hours, 16,351 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Condition: Malfunctioned
- Location: Cabin
- Part time: 11,379 hours, 2,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL WIRE SMELL CAME FROM F/O VENT AREA UNDER EFB FOR 2 MIN AND WENT AWAY DURING DESCENT, SMELL CAME BACK FOR APPOX 2 MIN & WENT AWAY PERFORMED INSP OF FWD E&E COMPARTMENT .  REMOVED AND REPLACED RT RECIRC FAN AS A PRECAUTION, RAN ENGINE TO SIMULATE DISCREPANCY, NO DEFECT NOTED AT THIS TIME.  A/C OKAY TO CONTINUE MM REF 05-51-58 PAGE 201-209.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1334021, S/N OFF 00565 FAN, AIR, CABIN, OFF 53-2125-9-0001 0565, ON 53-2125-9-0001 0187.
